# SDR USAA2009071691847

- Difficulty date: July 1, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2 - MAJOR REPAIR - NR 03-0557-8-0242/001- CRACK IN FLOORBEAM AT BS660, BL0. REPAIRED FLOORBEAM AT BS660, BL0 IAW US AIRWAYS EA 101232 & WORK CARD M2C57002.
